Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » The pill's side effects.

 - UBBFriend: Email this page to someone!    
Author Topic: The pill's side effects.
babybear
Activist
Member # 30364

Icon 1 posted      Profile for babybear     Send New Private Message       Edit/Delete Post 
I'm on my 2nd placebo pill of my second pack of Ortho Tri Lo. I have noticed my sex drive has decreased and my mood went straight down the toilet once I hit my dark blue pills. I've been really unpleasant to be around the past couple days but I can't help it. I also do not feel any symptoms of my period and it's due in about three days if all is on schedule. Last month I did feel symptoms. I noticed some possibly stomach cramping but really that is all. I know I should be happy about not feeling anything but it worries me a little.

Will this ever end? I have heard it takes about 3 months for your body to adjust to the hormonal changes taking place.


Also, After my first pack, I am fully protected, right? I use condoms anyway so I assume I don't have much too worry about. I guess I worry because my mother got pregnant while on birth control. I know nothing is 100%, but I am doing everything I can to be as close as possible. I should be getting my period this week so that is why I am worried.


I post here quite bit. I have alot of questions... I like to be educated. Sorry if it gets annoying haha! Thanks.

Posts: 250 | From: somewhere | Registered: Aug 2006  |  IP: Logged | Report this post to a Moderator
JamsessionVT
Scarleteen Volunteer
Member # 17924

Icon 1 posted      Profile for JamsessionVT     Send New Private Message       Edit/Delete Post 
We are happy to field most questions here, so long as we don't end up repeating ourselves with the same user. So no worries!

You body can take a bit to adjust to the hormones. Decreased libido (sex drive) and mood swings can occur with some women on the pill. If you find that these side effects aren't subsiding, than you may want to contact your doctor to seek another form of BC.

But yes, you are protected after the first cycle, providing you took them at the same time everyday and didn't miss any pills.

--------------------
Abbie
Scarleteen Volunteer
Love Us? Keep Us Around by Donating!

Posts: 3987 | From: Greater Burlington Area, Vermont | Registered: Apr 2004  |  IP: Logged | Report this post to a Moderator
babybear
Activist
Member # 30364

Icon 1 posted      Profile for babybear     Send New Private Message       Edit/Delete Post 
Great. Sounds like I have no worries.

If the symptoms do not subside or at least lighten up a bit I will look into other birth control options.


thannnks!

Posts: 250 | From: somewhere | Registered: Aug 2006  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen